Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 172590, 7 pages
http://dx.doi.org/10.1155/2014/172590
Research Article

An Exact Solution for a Boundary Value Problem with Application in Fluid Mechanics and Comparison with the Regular Perturbation Solution

1Department of Mathematics, Faculty of Science, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia
2Department of Mathematics, Faculty of Sciences, Helwan University, Cairo, Egypt
3Department of Studies and Basic Sciences, Faculty of Community, University of Tabuk, Saudi Arabia

Received 29 January 2014; Accepted 2 March 2014; Published 6 April 2014

Academic Editor: Robert A. Van Gorder

Copyright © 2014 Abdelhalim Ebaid and S. M. Khaled. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. W. Latham, Fluid motion in a peristaltic pump [M.S. thesis], MIT, Cambridge, Mass, USA, 1966.
  2. A. H. Shapiro, M. Y. Jaffrin, and S. L. Weinberg, “Peristaltic pumping with long wavelengths at low Reynolds number,” Journal of Fluid Mechanics, vol. 37, no. 4, pp. 799–825, 1969. View at Google Scholar · View at Scopus
  3. T.-F. Zien and S. A. Ostrach, “A long wave approximation to peristaltic motion,” Journal of Biomechanics, vol. 3, no. 1, pp. 63–75, 1970. View at Google Scholar · View at Scopus
  4. J.-S. Lee and Y.-C. Fung, “Flow in nonuniform small blood vessels,” Microvascular Research, vol. 3, no. 3, pp. 272–287, 1971. View at Google Scholar · View at Scopus
  5. L. M. Srivastava, V. P. Srivastava, and S. N. Sinha, “Peristaltic transport of a physiological fluid: part I—flow in non-uniform geometry,” Biorheology, vol. 20, no. 2, pp. 153–166, 1983. View at Google Scholar · View at Scopus
  6. S. Takabatake, K. Ayukawa, and A. Mori, “Peristaltic pumping in circular cylindrical tubes: a numerical study of fluid transport and its efficiency,” Journal of Fluid Mechanics, vol. 193, pp. 267–283, 1988. View at Google Scholar · View at Scopus
  7. L. M. Srivastava and V. P. Srivastava, “Peristaltic transport of a power-law fluid: application to the ductus efferentes of the reproductive tract,” Rheologica Acta, vol. 27, no. 4, pp. 428–433, 1988. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Tang and M. C. Shen, “Nonstationary peristaltic transport of a heat-conducting fluid,” Journal of Mathematical Analysis and Applications, vol. 174, no. 1, pp. 265–289, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. C. Misra and S. K. Pandey, “Peristaltic transport of a particle-fluid suspension in a cylindrical tube,” Computers & Mathematics with Applications, vol. 28, no. 4, pp. 131–145, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. C. Misra and S. K. Pandey, “Peristaltic transport in a tapered tube,” Mathematical and Computer Modelling, vol. 22, no. 8, pp. 137–151, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. P. Srivastava and L. M. Srivastava, “Influence of wall elasticity and Poiseuille flow on peristaltic induced flow of a particle-fluid mixture,” International Journal of Engineering Science, vol. 35, no. 15, pp. 1359–1386, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Eytan, A. J. Jaffa, and D. Elad, “Peristaltic flow in a tapered channel: Application to embryo transport within the uterine cavity,” Medical Engineering & Physics, vol. 23, no. 7, pp. 473–482, 2001. View at Google Scholar · View at Scopus
  13. K. Vajravelu, S. Sreenadh, and V. R. Babu, “Peristaltic transport of a Herschel-Bulkley fluid in an inclined tube,” International Journal of Non-Linear Mechanics, vol. 40, no. 1, pp. 83–90, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. K. S. Mekheimer and Y. Abd elmaboud, “Peristaltic flow through a porous medium in an annulus: application of an endoscope,” Applied Mathematics & Information Sciences, vol. 2, no. 1, p. 103, 2008. View at Google Scholar
  15. K. S. Mekheimer and Y. Abd elmaboud, “Peristaltic flow of a couple stress fluid in an annulus: application of an endoscope,” Physica A, vol. 387, no. 11, pp. 2403–2415, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. K. de Vries, E. A. Lyons, G. Ballard, C. S. Levi, and D. J. Lindsay, “Contractions of the inner third of the myometrium,” American Journal of Obstetrics and Gynecology, vol. 162, no. 3, pp. 679–682, 1990. View at Google Scholar · View at Scopus
  17. A. El Hakeem, A. E. M. El Misiery, and I. I. El Shamy, “Hydromagnetic flow of fluid with variable viscosity in a uniform tube with peristalsis,” Journal of Physics A, vol. 36, no. 31, pp. 8535–8547, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. T. Eldabe, E. M. Elghazy, and A. Ebaid, “Closed form solution to a second order boundary value problem and its application in fluid mechanics,” Physics Letters A, vol. 363, no. 4, pp. 257–259, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Ebaid, “A new numerical solution for the MHD peristaltic flow of a bio-fluid with variable viscosity in a circular cylindrical tube via Adomian decomposition method,” Physics Letters A, vol. 372, no. 32, pp. 5321–5328, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Nadeem and N. S. Akbar, “Peristaltic flow of a Jeffrey fluid with variable viscosity in an asymmetric channel,” Zeitschrift fur Naturforschung A, vol. 64, no. 11, pp. 713–722, 2009. View at Google Scholar · View at Scopus
  21. S. Nadeem and N. S. Akbar, “Effects of heat transfer on the peristaltic transport of MHD Newtonian fluid with variable viscosity: application of Adomian decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3844–3855, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Afsar Khan, R. Ellahi, and K. Vafai, “Peristaltic transport of a Jeffrey fluid with variable viscosity through a porous medium in an asymmetric channel,” Advances in Mathematical Physics, vol. 2012, Article ID 169642, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Ebaid, “Approximate analytical solution of a nonlinear boundary value problem and its application in fluid mechanics,” Zeitschrift fur Naturforschung A, vol. 66, no. 6-7, pp. 423–426, 2011. View at Google Scholar · View at Scopus
  24. A. Ebaid and E. H. Aly, “Exact analytical solution of the peristaltic nanofluids flow in an asymmetric channel with flexible walls and slip condition: application to the cancer treatment,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 825376, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet